NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Please doctor whenever I used paracetamol my system developed cough and my chest started paining me after sometimes it will goes on its own.I complained to the doctor he gives me this drug(micronised loratadine)to be used with paracetamol whenever I need to. 2.Am having when used paracetamol it doesn't work.pls what could be the problem? "

    User Avatar
    A 41 years year old male asked:
    3 years ago
    Please doctor whenever I used paracetamol my system developed cough and my chest started paining me after sometimes it will goes on its own.I complained to the doctor he gives me this drug(micronised loratadine)to be used with paracetamol whenever I need to. 2.Am having when used paracetamol it doesn't work.pls what could be the problem?
    Dr. Alaba O answered:
    3 years ago
    Good evening. Sounds like some form of adverse drug reaction. Since you sound so sure thst the chest tightness occurs when you take paracetamol, you should actually stop using paracetamol altogether. You can try other alternatives like ibuprofen; hoping your body doesn't react to that too and that you are not a peptic ulcer patient
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app